# SDR CALA2024082700502

- Difficulty date: August 24, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N14120
- Make and model: Boeing 757224
- Aircraft serial: 27562
- Aircraft time: 93,263 hours, 22,795 cycles
- System (JASC): 3800 · Water and Waste System
- Part: Tank
- Part number: ADP16641
- Part serial: 0823
- Condition: Faulty
- Location: Zone 100
- Part time: 15,204 hours, 3,217 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DUE TO REPORT OF BANGING NOISE UNDER THE FLOOR IN THE AFT AREA OF THE CABIN, GAIN ACCESS & INSPECT POTABLE WATER TANK MOUNT ATTACH POINTS (4 EA) AND WATER TANK ANTI-SWAT STRUT ATTACH POINT & SHEAR PIN AS DEPICTED IN MM38-11 01-004-078-001. CARRIED BY ELB ACCOMPLISHED INSPECTION OF TANK MOUNT POINTS FOUND UPPER AFT MOUNT POINT LOOSE AND INCORRECT HARDWARE INSTALLED REF IPC 38-11-01-03 ITEMS 5, 25, 37, 38, 40. APPEARS TANK MOUNT HOLE IN ON  FLANGE WORN OUT FROM BOLT FREE PLAY. REMOVED POTABLE WATER TANK REF AMM TASK 38-11-01-004-078-001. NEW TANK & HARDWARE ON AOG.  ORIGINAL CYCLES LIMIT OF: 001 EXTENDED BY   001 NEW TIME REMAINING  000 INSTALLED NEW POTABLE WATER TANK AND HARDWARE IN REFERENCE TO AMM 38-11-01 024-076-001 UP TO AND INCLUDING STEP D(8). LEAK CHECK STILL NEEDED AND INSULATION BLANKET NEEDS TO BE INSTALLED.  COMPLETED INSTALLATION OF POTABLE WATER TANK IN REFERENCE TO AMM 38-11-01-024-076-001. LEAK CHECK IS OKAY AND INSULATION BLANKET HAS BEEN INSTALLED.
